# SDR VNAA2010081300001

- Difficulty date: August 10, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 15,385 hours, 16,106 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT TYS, CREW REPORTED EMERGENCY PATH LIGHTS INOPERATIVE FROM ROW 8 AND AFT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED A CABLE ASSEMBLY FOR THE FLOOR TRACK EMERGENCY LIGHTING AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
